Differentiable equivalence of fractional linear maps

Research output: Chapter in Book/Report/Conference proceedingChapter in Book

Original languageEnglish
Title of host publicationIMS Lecture Notes - Monograph Series Dynamics & Stochastics
Pages237-247
Number of pages11
Volume48
Publication statusPublished - 2006

Fields of Science and Technology Classification 2012

  • 101 Mathematics
  • 102 Computer Sciences

Cite this

Schweiger, F. (2006). Differentiable equivalence of fractional linear maps. In IMS Lecture Notes - Monograph Series Dynamics & Stochastics (Vol. 48, pp. 237-247)